# SDR DHL2001803559

- Difficulty date: July 10, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 56489332
- Part serial: DHL062001
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H NLG MID DOOR OF NLG WITH WEAR ON LOWER SKIN.REMOVED R/H NLG MID DOOR PER SRM 51-3-0 PG 1.CLEANED TREATED AND PRIMED AREA PER SRM 51-1-8B.INSTALLED NEW MID DOOR PER SRM 51-3-0.OPS CHKD PER M/M32-30-0 PG 1.
